# SDR RRXA991391

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, SKIN UNDER A  PIT DOOR CORRODED AND MISSING LAYER AT STA 320, LONGERON 32 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLERS AND FILLERS FROM 7075-T6 .050 LOT NR 341343 IAE FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-094.  INSTALLED DOUBLER AND FILLER IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO 99-094 AND DC8 SRM 51-1-20D AND 51-1-21 WITH APPROVED 8110-3 DATED JUNE 11, 1999.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
